Three dimensional conformal radiation therapy in pediatric parameningeal rhabdomyosarcomas

Jeff M. Michalski, Ranjan K. Sur, William B. Harms, James A. Purdy

Research output: Contribution to journalArticlepeer-review

40 Scopus citations
Original languageEnglish
Pages (from-to)985-991
Number of pages7
JournalInternational journal of radiation oncology, biology, physics
Volume33
Issue number5
DOIs
StatePublished - Dec 1 1995

Keywords

  • Conformal
  • Pediatric neoplasms
  • Radiotherapy

Cite this